Wick's theorem at finite temperature

File Description SizeFormat 
9601268v1.pdfAccepted version197.88 kBAdobe PDFView/Open
Title: Wick's theorem at finite temperature
Authors: Evans, TS
Steer, DA
Item Type: Journal Article
Issue Date: 26-Aug-1996
ISSN: 0550-3213
Start Page: 481
End Page: 496
Journal / Book Title: NUCLEAR PHYSICS B
Volume: 474
Issue: 2
Copyright Statement: © 1996 Elsevier Science B.V. All rights reserved. NOTICE: this is the author’s version of a work that was accepted for publication in Nuclear physics B. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Nuclear physics B, [Vol. 474, Issue 2, (1996)] DOI 10.1016/0550-3213(96)00286-6. 0.1016/0550
Appears in Collections:Theoretical Physics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons